# SDR N6WA2025022102

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10047
- Aircraft time: 43,718 hours, 33,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318215S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON ANGLE AT STGR 18L AT PAX DOOR SURROUND STRUCTURE. REMOVE AND REPLACED ANGLE AT STGR 18L AT PAX DOOR IAW CRJ SRM 51-42-06.
